# SDR AALA981521

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 839
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION BETWEEN SKIN AND STRINGER AT STATION 839 AND STRINGER 461.  INSTALLED DOUBLER REPAIR PER SRM 53-20-00 FIG 6.  (M)
